# SDR CA130304016

- Difficulty date: March 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 14,628 hours
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER CLIMBING OUT FROM RUNWAY 26, THE CAPTAIN DETECTED THE NLG AMBER LIGHT REMAINED ILLUMINATED.  WITH THE LDG GEAR INOPERATIVE. ILLUMINATED, THE CAPTAIN SPOKE WITH MAINTENANCE AND THE F/O & THEY THEN ELECTED TO RETURN TO DEPARTURE. ACFT HAD A VISUAL AND WAS CLEARED ON TO RUNWAY 26.  CITY TOWER WERE AWARE OF THE SITUATION. LANDED WITHOUT FURTHER INCIDENT.  USED DIFFERENTIAL ENGINE POWER TO TAXI TO GATE 3.  ACFT WAS TAKEN TO THE HANGAR FOR FURTHER INSPECTION, NLG DOOR POXIMITY DOOR SENSOR WAS REPLACED IAW AMM 32-61-11, PART REMOVED WAS 40102-0101 AND REPLACED WITH 40102-0201  WAY INTERCHANGABLE UNIT.  FURTHER TROUBLESHOOTING CONDUCTED AND REPLACED THE LANDING GEAR CONTROL PANEL, REMOVED 860TS09Y00 SN 296, INSTALLED 860TS09Y00 SN 490 IAW AMM 32-31-01.  SYSTEM CHECKED SERVICABLE.
